# SDR A6WA2017121945488

- Difficulty date: December 10, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,520 hours, 34,022 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BRAKE APPLICATION PRESSURE TRANSDUCER MOUNTING BRACKET CRACKED IN THE LT MLG WW. REPLACED THE BRACKET
